| Model Number |
VICM513.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: 1 similar complaint within associate lots was found.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of -11.0 diopter was implanted into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was removed due to excessive vault.Reportedly, "patient doesn't want to have an evo icl in another length.She weres contact lenses again.".
Additional Manufacturer Narrative
H6 - health effect - impact code: 4627 corrected in intial mdr.Claim # (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens returned with moisture in a microcentrifuge vial with residue/debris on the lens.Visual inspection found the haptic broken.Dimensional and functional inspection found the lens to be within specifications.Claim # (b)(4).